SIGN UP FOR LATEST NEWS
Find Out Whats Trending
Fat Blaster Clinical
ON ORDER OVER $99
The Offer is Valid on All Our Store Items
Lemsip Max Flu Sachet 10
Lemsip Max Flu is a maximum strength formula which provides symptomatic relief from colds and flu.
The Paracetamol helps to reduce fever, headache, sore throats, aches and pains. The Pseudoephedrine Hydrochloride helps to clear nasal congestion and blocked sinuses.
It is important to drink plenty of liquid when suffering from colds and or the flu.
- 10 sachets.
- A lemon flavoured, powdered formula.
- Pharmacy strength.
- Contains 1000mg Paracetamol and 60mg Pseudoephedrine.
- Reduces heavy cold and flu symptoms.
- Provides relief from nasal congestion, sore throats, headaches and fever.
Paracetamol is a well-known painkiller, analgesic. it is effective against aches and pains including headaches, and can also reduce fever.
Pseudoephedrine hydrochloride reduces swelling in the passages of the nose, nasal decongestant, which relieves a blocked or runny nose. All of the pseudoephedrine hydrochloride is released from the capsules gradually.
Do not take if
- You are allergic to any of the ingredients in these capsules.
- You have a serious heart condition.
- You have high blood pressure.
- You are taking or have taken Monoamine Oxidase Inhibitors (MAOI antidepressants) within 14 days.
Adults and children 12+:
- Dissolve one sachet in hot, not boiling, water.
Stir until dissolved.
May be repeated every 4-6 hours. Maximum of 4 sachets in 24 hours.
- Contains Paracetamol.
DO NOT EXCEED STATED DOSE and DO NOT GIVE TO CHILDREN UNDER 12.
This product is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. You should not take these capsules for longer than 10 days. If symptoms persist or worsen, consult your doctor.
- Paracetamol 1000mg, Pseudoephedrine hydrochloride 60mg.